Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 373, Number 12

Multiple Askey–Wilson polynomials and related basic hypergeometric multiple orthogonal polynomials
Jean Paul Nuwacu and Walter Van Assche.
Trans. Amer. Math. Soc. 373 (2020), 8289-8312
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Phase transition in random contingency tables with non-uniform margins
Samuel Dittmer, Hanbaek Lyu and Igor Pak.
Trans. Amer. Math. Soc. 373 (2020), 8313-8338
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Schinzel hypothesis for polynomials
Arnaud Bodin, Pierre Dèbes and Salah Najib.
Trans. Amer. Math. Soc. 373 (2020), 8339-8364
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Newton polytopes and algebraic hypergeometric series
Alan Adolphson and Steven Sperber; with an appendix by Nicholas M. Katz.
Trans. Amer. Math. Soc. 373 (2020), 8365-8389
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Fukaya category of the pillowcase, traceless character varieties, and Khovanov cohomology
Matthew Hedden, Christopher M. Herald, Matthew Hogancamp and Paul Kirk.
Trans. Amer. Math. Soc. 373 (2020), 8391-8437
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A simultaneous version of Host’s equidistribution Theorem
Amir Algom.
Trans. Amer. Math. Soc. 373 (2020), 8439-8462
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Small gaps between the Piatetski-Shapiro primes
Hongze Li and Hao Pan.
Trans. Amer. Math. Soc. 373 (2020), 8463-8484
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The split torsor method for Manin’s conjecture
Ulrich Derenthal and Marta Pieropan.
Trans. Amer. Math. Soc. 373 (2020), 8485-8524
Abstract, references and article information
Full-text PDF
An equivariant isomorphism theorem for mod $\mathfrak{p}$ reductions of arboreal Galois representations
Andrea Ferraguti and Giacomo Micheli.
Trans. Amer. Math. Soc. 373 (2020), 8525-8542
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bernstein–Sato varieties and annihilation of powers
Daniel Bath.
Trans. Amer. Math. Soc. 373 (2020), 8543-8582
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Density of the signature process of fBm
Fabrice Baudoin, Qi Feng and Cheng Ouyang.
Trans. Amer. Math. Soc. 373 (2020), 8583-8610
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A quasi-local Penrose inequality for the quasi-local energy with static references
Po-Ning Chen.
Trans. Amer. Math. Soc. 373 (2020), 8611-8636
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Lusztig induction, unipotent supports, and character bounds
Jay Taylor and Pham Huu Tiep.
Trans. Amer. Math. Soc. 373 (2020), 8637-8676
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Values of random polynomials in shrinking targets
Dubi Kelmer and Shucheng Yu.
Trans. Amer. Math. Soc. 373 (2020), 8677-8695
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Noncommutative Cartan \(\mathrm{C}^{*}\)-subalgebras
Bartosz Kosma Kwaśniewski and Ralf Meyer.
Trans. Amer. Math. Soc. 373 (2020), 8697-8724
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Cyclicity and exponents of CM elliptic curves modulo $p$ in short intervals
Peng-Jie Wong.
Trans. Amer. Math. Soc. 373 (2020), 8725-8749
Abstract, references and article information
Full-text PDF
Hyperbolic metric, punctured Riemann sphere, and modular functions
Junqing Qian.
Trans. Amer. Math. Soc. 373 (2020), 8751-8784
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The structure and free resolutions of the symbolic powers of star configurations of hypersurfaces
Paolo Mantero.
Trans. Amer. Math. Soc. 373 (2020), 8785-8835
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Existence results for a super-Liouville equation on compact surfaces
Aleks Jevnikar, Andrea Malchiodi and Ruijun Wu.
Trans. Amer. Math. Soc. 373 (2020), 8837-8859
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the uniqueness class, stochastic completeness and volume growth for graphs
Xueping Huang, Matthias Keller and Marcel Schmidt.
Trans. Amer. Math. Soc. 373 (2020), 8861-8884
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bott–Chern blow-up formulae and the bimeromorphic invariance of the $∂∂$-Lemma for threefolds
Song Yang and Xiangdong Yang.
Trans. Amer. Math. Soc. 373 (2020), 8885-8909
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic normality for random polytopes in non-Euclidean geometries
Florian Besau and Christoph Thäle.
Trans. Amer. Math. Soc. 373 (2020), 8911-8941
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the Wasserstein distance between classical sequences and the Lebesgue measure
Louis Brown and Stefan Steinerberger.
Trans. Amer. Math. Soc. 373 (2020), 8943-8962
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Approximation of non-archimedean Lyapunov exponents and applications over global fields
Thomas Gauthier, Yûsuke Okuyama and Gabriel Vigny.
Trans. Amer. Math. Soc. 373 (2020), 8963-9011
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions